IJPAM: Volume 92, No. 5 (2014)

SOME CONFIGURATIONS OF LINES WHOSE IDEALS
ARE LIFTINGS OF MONOMIAL IDEALS

Margherita Guida$^1$, Ferruccio Orecchia$^1$, Luciana Ramella$^2$
$^1$Dipartimento di Matematica e Appl.
Università di Napoli ``Federico II",
Via Cintia, 80126 Napoli, ITALY
$^2$Dipartimento di Matematica
Università di Genova
v. Dodecaneso 35, 16146 Genova, ITALY


Abstract. In this paper we consider some configurations of lines whose ideals are generated by a product of linear forms. We show that in general these ideals are 1-lifting or pseudo 1-lifting of monomial ideals. This proves also that these ideals are Arithmetically Cohen Macaulay.

Received: January 28, 2014

AMS Subject Classification: 14Q05

Key Words and Phrases: lifting, lines

Download paper from here.




DOI: 10.12732/ijpam.v92i5.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 669 - 690

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).